# SDR SABA020068

- Difficulty date: June 4, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8103
- Aircraft serial: 294
- Aircraft time: 26,793 hours, 23,122 cycles
- Engine: Pwa PW120
- Engine time: 25,966 hours, 24,168 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898426009
- Part serial: 88022563
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLIGHT 5047 FROM CLT TO TLH, AFTER ONE HOUR IN FLIGHT THE NUMBER ONE TORQUE STARTED TO SURGE.  PILOT CUT-OFF THE ECU AND SURGE WENT AWAY.  AIRCRAFT LANDED IN TLH WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  ECU WAS DEFERRED TO MSL.  AIRCRAFT RETURNED TO CLT.  MAINTENANCE REMOVED AND REPLACED THE ECU SYSTEM, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
